Tag Archives: GoodSense

GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 100 Count

Allergy Relief Tablets from GoodSense provide strong relief for sneezing, runny nose, itchy throat and itchy, watery eyes. Each tablet contains 25 mg of diphenhydramine hydrochloride. Compare to Benadryl Allergy active ingredient Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itchy nose or throat.… Read More »

GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count

Good Sense Ibuprofen Tablets, Pain Reliever/Fever Reducer (NSAID), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil Ibuprofen Tablets. Compare to the active ingredient of Advil Ibuprofen Tablets Pain Reliever… Read More »

GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 400 Count

Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve. See product images above for full product information. Compare to the active ingredient of Aleve Strength… Read More »

GoodSense Triple Antibiotic Ointment 1 OZ

Good Sense Triple Antibiotic Ointment 1 OZ. First Aid Antibiotic Ointment. Bacitracin, Neomycin Sulfate, Polymyxin B Sulfate. First aid to help prevent infection in minor: cuts, scrapes, burns. Compare to Neosporin active ingredients. This product is not affiliated with, manufactured by, or produced by the makers of Neosporin. See product images above for full product… Read More »